# SDR FDEA2019022890513

- Difficulty date: February 9, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA04101
- Condition: Corroded
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK APPROX STA 1229 LBL 75 FLOOR SUPPORT HAS EXFOLIATION CORROSION   MARKED #9 MAIN DECK STATION 1229 LBL75 REMOVED AND REPLACED FLOOR SUPPORT IAW REF DAC   DRWG AEA0410, SRM 53-00-01 VOL 1, SRM 51-31-01 VOL 2 & SRM 51-21-01 VOL. 2
